# SDR UALA2011081704364

- Difficulty date: August 17, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N582UA
- Make and model: Boeing 757222
- Aircraft serial: 26702
- Aircraft time: 61,421 hours, 21,584 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R HANDLE HUB CRACKED FROM CORROSION.  DOOR HANDLE FITTING.
